# SDR 2023FA0000502

- Difficulty date: August 17, 2023
- Submitted: August 31, 2023
- Operation: General aviation
- Aircraft: N750U
- Make and model: Piper PA-28-161
- Aircraft serial: 2842226
- Aircraft time: 8,537 hours
- Engine: Lyc O320D3G
- Engine time: 7,132 hours
- System (JASC): 7414 · Magneto/Distributor
- Part: Impulse Coupling
- Part number: M3163
- Condition: Loose
- Location: Magneto
- Part time: 964 hours
- Component: Magneto, Slick, 4371
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAGNETO IMPULSE COUPLING PAWL RIVETS LOOSE ON BASE PLATE.
